# SDR UALA2010112204304

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 37,485 hours, 8,149 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 16
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM SATCOM SYSTEM FAILS OR NO BUS ACTIVITY.  STATUS MSG01- ACTIVE CRUISE HARD;SATELLITE DATA UNIT (LEFT) HAS NO OUTPUT ON ANY BUS.  MSG-2368801 ACTIVE ER HARD.  PULLED AND CAPPED BREAKER SYSTEM INOPERATIVE.  SDU RECEIVED ON AOG WAS CONTAMINATED WITH SKYDROL AND SENT IN CARDBOARD BOX INSTEAD OF PROPER CONTAINER.  UNIT IS UNSERVICEABLE.  REPLACED SDU PER MM, PASSED INSTALLATION TEST AND MAT GROUND TEST.  CALLED SAMC SFO LOUD AND CLEAR.
